TITLE

Large retinal pigment epithelium rip following serial intravitreal injection of avastin in a large fibrovascular pigment epithelial detachment

AUTHOR(S)
Subramanyam, Anand; Phatak, Sumita; Chudgar, Darshan
PUB. DATE
November 2007
SOURCE
Indian Journal of Ophthalmology;Nov2007, Vol. 55 Issue 6, p483
SOURCE TYPE
Academic Journal
DOC. TYPE
case study
ABSTRACT
No abstract available.
ACCESSION #
27260119

 

Related Articles

  • PED, neovascular AMD associated with RPE tears after anti-VEGF injections. Linnehan, Robert // Ocular Surgery News;1/25/2017, Vol. 35 Issue 2, p20 

    The article reports that according to a Korean study neovascular age-related macular degeneration and fibrovascular pigment epithelial detachment are the risks associated with retinal pigment epithelium tearsafter intravitreal ranibizumab injections are given.

  • Triamcinolone.  // Reactions Weekly;10/27/2007, Issue 1175, p25 

    The article describes the case of a 74-year-old man who developed a retinal pigment epithelial tear following an intravitreal injection of triamcinolone. The patient had a pigment epithelial detachment in his left eye, with a best-corrected visual acuity of 20/80. His fluorescein angiography and...

  • Acute retinal pigment epithelial tear following intravitreal bevacizumab (Avastin) injection for occult choroidal neovascularisation secondary to age related macular degeneration. Meyer, C. H.; Mennel, S.; Schmidt, J. C.; Kroll, P. // British Journal of Ophthalmology;Sep2006, Vol. 90 Issue 9, p1207 

    A letter to the editor is presented in response to the article "Acute Retinal Pigment Epithelial Tear Following Intravitreal Bevacizumab (Avastin) Injection for Occult Choroidal Neovascularisation Secondary to Age Related Macular Degeneration," published in the previous issue.

  • Response of serous retinal pigment epithelial detachments to intravitreal aflibercept in polypoidal choroidal vasculopathy refractory to ranibizumab. Mariko Yamashita; Tomo Nishi; Taiji Hasegawa; Nahoko Ogata // Clinical Ophthalmology;2014, Vol. 8, p343 

    Purpose: To report the effects of aflibercept on eyes with large retinal pigment epithelial detachment (PED) associted with polypoidal choroidal vasculopathy (PCV). Methods: We reviewed the medical records of patients with PEDs associated with PCV that were treated with aflibercept after...

  • Bevacizumab.  // Reactions Weekly;10/6/2007, Issue 1172, p9 

    The article describes the case of a 78-year-old woman who was diagnosed with choroidal neovascularization with pigment epithelial detachment and received an intravitreal bevacizumab injection. Following intravitreal administration, the patient developed a retinal pigment epithelial tear,...

  • Pegaptanib.  // Reactions Weekly;9/23/2006, Issue 1120, p15 

    This article presents case studies involving women who developed a retinal pigment epithelium tear during pegaptanib treatment. Both women have pigment epithelial detachments with occult neovascularization. Both women underwent an intravitreal injection of pegaptanib. Six weeks later, both...

  • Retinal pigment epithelial tear following intravitreal injection of bevacizumab (avastin®): optical coherence tomography and fluorescein angiographic findings. Mathews, J. P.; Jalil, A.; Lavin, M. J.; Stanga, P. E. // Eye;Jul2007, Vol. 21 Issue 7, p1004 

    A letter to the editor is presented in response to the article regarding the case with pigment epithelial detachment (PED) that developed a retinal pigment epithelial tear after intravitreal injection of bevacizumab in the previous issue.

  • Bevacizumab.  // Reactions Weekly;8/30/2008, Issue 1217, p8 

    The article describes the case of an 81-year-old man who developed choroidal folds and a retinal pigment epithelial tear after receiving intravitreal bevacizumab for age-related macular degeneration. Following injection with intravitreal bevacizumab, an elevated orange lesion nasal to the serous...

  • Bevacizumab.  // Reactions Weekly;9/8/2007, Issue 1168, p9 

    The article describes the case of an old man who developed retinal pigment epithelium (RPE) tear after receiving an intravitreal injection of bevacizumab. The man received an intravitreal injection of bevacizumab after being diagnosed with an underlying occult choroidal neovascular membrane and...

  • One-year outcome after intravitreal ranibizumab for large, serous pigment epithelial detachment secondary to age-related macular degeneration. Arora, S.; McKibbin, M. // Eye;Aug2011, Vol. 25 Issue 8, p1034 

    AimTo report the effects of intravitreal ranibizumab therapy for large, serous pigment epithelial detachment (PED), secondary to age-related macular degeneration, and occupying more than 50% of the total lesion area.Materials and methodsIn a retrospective case series, visual acuity, ocular...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics